| Catalog Number |
ES2918 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Perforation (2001)
| Date of Event |
05/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the available information, the implant was removed due to an erosion.The device was in working order, just the pump eroded through the scrotum.A urethral issue [perforation] occurred during the explant, and the device was not replaced.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no non-conforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.